Research Repository

Some inequalities for power series of selfadjoint operators in Hilbert spaces via Wielandt and reverses of Schwarz inequalities

Dragomir, Silvestru ORCID: 0000-0003-2902-6805 and Seo, Y (2015) Some inequalities for power series of selfadjoint operators in Hilbert spaces via Wielandt and reverses of Schwarz inequalities. African Diaspora Journal of Mathematics, 18 (1). 77 - 89. ISSN 1539-851X

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Schwarz inequality; Wielandt inequality; operator inequalities
Subjects: FOR Classification > 0101 Pure Mathematics
FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 21 Aug 2018 23:11
Last Modified: 21 Aug 2018 23:11
URI: http://vuir.vu.edu.au/id/eprint/36927
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar